# SDR 04FDEA01279

- Difficulty date: May 17, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: ALC8100
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL TANK - NR 28L BARREL NUT BORE CORROSION REMOVAL EXCEEDED LIMIT.  COMPLIED AS PER FEDEX EA 1-5510-76711 - STABILIZERS - HORIZONTAL STABILIZER - BARREL NUT BORE REWORK / REPAIR - AD 2003-22-08.
